# SDR 98FDEA00576

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1442M81G06
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENG FIRE WARN AND IND.  SHUT ENGINE DOWN IAW CKLIST.  DISCHARGED NR 1 FIRE BOTTLE.  FOUND HIGH PRESSURE TURBINE COOL DUCT BLOWN.  REMOVED AND REPLACED DUCT, NR 1 FIRE BOTTLE AND SQUIB.  RAN ENGINE, LEAK CHECK GOOD.
